# SDR SWAA2019020729325

- Difficulty date: January 14, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 AND NR 5 BEAMS CRACKED.  R&R BEAM IAW SRM AND DWG.
